MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. ACQGUIDE STEERABLE SHEATH; STEERABLE CATHETER

ACUTUS MEDICAL, INC. ACQGUIDE STEERABLE SHEATH; STEERABLE CATHETER
Model Number 900002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fistula (1862)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is not known what caused the arteriovenous fistula.As stated by the attending physician the event could possibly be related to acqguide sheath or other non-acutus medical sheaths and that the event was "definitely related" to procedure.There were several procedure-related opportunities that may have contributed to or caused the event.The procedure itself is technically demanding and carries the risk of complications including arteriovenous fistulas.Since it cannot be determined what if any role the acutus device(s) may have played in this event, acutus is conservatively reporting this event.
 
Event or Problem Description
Patient history: a female patient ((b)(6) was treated on (b)(6) 2019.The patient's history included a previous ablation in 2013 to treat the patient's atrial fibrillation (af).The patient was cardioverted in (b)(6) 2018.Description of the event: on (b)(6) 2019, a serious adverse event (ae) was reported during the acutus clinical study (recover af).It was reported that post procedure the patient developed hypotension and a drop in blood pressure.A ct scan showed a small arteriovenous fistula in the groin.There was no evidence of retroperitoneal bleeding.The drop in blood pressure was viewed to be external bleeding from a sheath removal rather than internally.The patient was diagnosed with a venous access site complication (av fistula) that led to anemia and required a blood transfusion.Two units were anticipated but following the first infusion, the patient was suspected of having a transfusion reaction (pyrexia).The second unit was not administered.It was reported that the ae was "definitely" related to procedure.The report showed there was no possible or probable relationship to acutus medical (acm) devices.Following a site monitoring visit, an update was made to the subject file on november 13, 2020.The update stated the ae was possibly related to an acutus device.The report also stated the ae was "definitely" related to procedure.On january 7, 2020 acm received an email which provided clarification from the attending physician.The physician stated that the ae was possibly related to acqguide sheath or another non-acm sheath utilized in the procedure.The report states the ae is still "definitely" related to procedure.Patient status post event: patient was in sinus rhythm upon discharge.Issue was resolved without sequelae.

Brand Name
ACQGUIDE STEERABLE SHEATH
Common Device Name
STEERABLE CATHETER
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday avenue
suite 100
carlsbad CA 92008
MDR Report Key11273458
Report Number3012120746-2021-00002
Device Sequence Number3500377
Product Code DRA
UDI-Device Identifier00857042007012
UDI-Public(01)00857042007012(11)190118(10)100211(17)20200707
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2020
Device Model Number900002
Device Catalogue Number900002
Device Lot Number100211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR
Patient Weight82